zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of solutions for quasi-equilibrium problems in noncompact topological spaces. (English) Zbl 0956.54024
The author gives a Fan-Browder type fixed point theorem under noncompact setting of general topological spaces. Some applications to quasi-equilibrium problems are given.

MSC:
54H25Fixed-point and coincidence theorems in topological spaces
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
WorldCat.org
Full Text: DOI
References:
[1] Noor, M. A.; Oettli, W.: On general nonlinear complementarity problems and quasi-equilibria. Le mathmatiche 49, No. 2, 313-331 (1994) · Zbl 0839.90124
[2] Cubiotti, P.: Existence of solutions for lower semicontinuous quasi-equilibrium problems. Computers math. Applic. 30, No. 12, 11-22 (1995) · Zbl 0844.90094
[3] Ding, X. P.: Existence of solutions for quasi-equilibrium problems. J. sichuan normal univ. 21, No. 6, 603-608 (1998)
[4] Aubin, J. P.; Ekeland, I.: Applied nonlinear analysis. (1984) · Zbl 0641.47066
[5] Zhou, J. X.; Chen, G.: Diagonal convexity conditions for problems for in convex analysis and quasivariational inequalities. J. math. Anal. appl. 132, 213-225 (1988) · Zbl 0649.49008
[6] Ding, X. P.: Quasi-variational inequalities and social equilibrium. Applied math. And mech. 12, No. 7, 639-646 (1991) · Zbl 0783.49005
[7] Ding, X. P.: Generalized quasi-variational inequality, optimization and equilibrium existence problems. J. sichuan normal univ. 21, No. 1, 1-5 (1998)
[8] Lin, L. J.; Park, S.: On some generalized quasi-equilibrium problems. J. math. Anal. appl. 224, No. 2, 167-181 (1998) · Zbl 0924.49008
[9] Ding, X. P.: New H-KKM theorems and their applications to geometric property, coincidence theorems, minimax inequality and maximal elements. Indian J. Pure appl. Math. 26, No. 1, 1-19 (1995) · Zbl 0830.49003
[10] Tian, G.: Generalization of FKKM theorem and the Ky Fan minimax inequality with applications to maximal elements, price equilibrium and complementarity. J. math. Anal. appl. 170, No. 2, 457-471 (1992) · Zbl 0767.49007
[11] Wu, X.; Shen, S.: A further generalization of yannelis-prabhakar’s continuous selection theorem and its applications. J. math. Anal. appl. 197, No. 1, 61-74 (1996) · Zbl 0852.54019
[12] Ding, X. P.: Coincidence theorems in topological spaces and their applications. Appl. math. Lett. 12, No. 7, 99-105 (1999) · Zbl 0942.54030
[13] Ding, X. P.: A coincidence theorem involving contractible spaces. Appl. math. Lett. 10, No. 3, 53-56 (1997) · Zbl 0879.54055
[14] Ding, X. P.: Coincidence theorems involving composites of acyclic mappings in contractible spaces. Appl. math. Lett. 11, No. 2, 85-89 (1998)
[15] Horvath, C.: Some results on multivalued mappings and inequalities without convexity. Nonlinear and convex analysis, 88-106 (1987)
[16] Ding, X. P.; Tan, K. K.: Matching theorems, fixed point theorems and minimax inequalities without convexity. J. austral. Math. soc. Ser. 49, 111-128 (1990) · Zbl 0709.47053
[17] Ding, X. P.; Tan, K. K.: A minimax inequality with applications to existence of equilibrium point and fixed point theorems. Colloquium math. 63, 133-247 (1992) · Zbl 0833.49009
[18] Browder, F. E.: The fixed point theory of multivalued mappings in topological vector spaces. Math. ann. 177, 283-301 (1968) · Zbl 0176.45204
[19] Chang, S. S.; Lee, B. S.; Wu, X.; Cho, Y. J.; Lee, G. M.: On the generalized quasi-variational inequality problems. J. math. Anal. appl. 203, No. 3, 686-711 (1996) · Zbl 0867.49008